# SDR FDEA200810304625

- Difficulty date: October 30, 2008
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47820
- Aircraft time: 82,838 hours, 22,523 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC72281
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING U/S INSP OF HORIZ STB, FOUND UPPER INTERIOR SKIN PANELS PN 7229-1, PN   7228-1 (POSITION 7 AND 11) WITH CRACK IN FLYABLE LIMITS, INSP FINDING FORM FOR DETAIL.  ACCOMPLISHED EA NR 8-5510-125425.
